Can You Overdose On Lexapro Or Keppra?
Goldy
Posted: August 5, 2004, 6:15 PM







Can you overdose on Lexapro and/or Keppra? My Klonopin causes short term memory loss and I can never remember at all if I took these medications They are both new to me and the Keppra (2000 mg per day) makes me soooo drowsy, I forget if I took these at all. It's as if I cant remember my name from one minute to the next. It took me almost 2 years to get used to the drowsiness from the amount of Kolonpin I was given (6mg perday)..I cant imagine how long it will take me to get used to the drowsiness from Keppra.

Thanks,
G.
  Top
elvis
Posted: September 4, 2004, 1:16 AM







hey goldy ive never heard of keppra but i think leprexo is an anti-depressant if im right....if ur forgetting have u got anyone who can help u, or write it down on a peice of paper, like a schedule as to i took this at this time.....this at this time....as soon as u take it write it down, then if u cant remember later go back and check. soz thats all i could think of . my memory is bad sometimes too. good luck to u. xxx
  Top
Jesse...
Posted: September 5, 2004, 9:15 PM







Hey, Im prescribed 20mg of Lexapro a day and yes you can overdose on it, But not for example if i accidently took 40 mg (2 tablets) instead of 20mg (my regular dosage), But yes if you take an exessive ammount you can OD, and theres no point anyway caus you cant get bombed off Lexapros or many other anti-depressents
  Top
Guest
Posted: September 23, 2004, 5:22 AM







put all your meds in a dosette and that way you will know what you took and when
  Top
Puckster
Posted: October 4, 2004, 4:28 PM







Hey there, Im a first time poster. Lexapro is a life saver for me. I suffer from PTSD and major depression. Enough about me, from some of the research that I have been doing, SSRI's are much safer than the MAOI and TCA antidepressants, anything in large doses will kill you, but I think that the safety of SSRI's over the older AD is that they are not as toxic in larger dosages as they are for TCA and MAOI's. I often wondered what that meant, but suicide on MAOI wouldnt take very many pills compared to SSRI's where it would take a lot.
  Top
Posted: October 4, 2004, 5:53 PM


Posts: 611
Joined: July 24, 2004



Hey Puckster,

Have you got any more info on anti depressants? I am on Citaloprem (SSRI) 60mgs (high dose) and I don't know if they work. Am also on Clonazepam/Klonopin and Lithium. Have been on citalopram for ages, I suffer from PTSD & bipolar and in the last year have I have really isolated myself, social phobia sort of thing. Just wondering if you have any advice.

Cheers
Charmed
  Top
monsterkitty
Posted: October 5, 2004, 8:46 AM







Hey,

I take 20 mgs of Lexapro and Klonopin AND xanax. Yes, I know too much but thats the way my body works. I accidentally took 40 mgs of Lexapro and I felt really dizzy and just plain weird. I would suggest a shart or a monday-sunday pill dispenser.
  Top
trinidy
Posted: October 20, 2014, 7:27 PM







I take keppra and I went to the ER on the 3rd of October cause my stomach hurt probably cause I took too many but I did not tell them that, and I was in the icu tell the 7th. I took 19000 mg of it. Don't know what to do cause my stomach still hurts. Haven't got up the courage to tell any one. What should I do.
  Top
Elysia
Posted: February 16, 2016, 12:11 AM







Hey,
I'd like to know if I was to take 24 tablets of 20mg each of my lexapro would that make me overdose?? I need answers fast I'm concerned thank you!
  Top
IV
Posted: April 19, 2016, 10:12 PM







I took about 25 lexapro and 25 wellbutrin about a week ago in a fit of rage and sadness because i got in a huge fight with my family anyway j ended up at a friends house that night and i patched things up with my famil but didn't tell them about the OD so i was at my friends and i told them what happened and so they asked if i needed to go to the hospital i said I didn't want anyone to know so i said only take me if i pass out or go into a seizure well about 2 hours later i got an immense stomach pain and i was having jitters and tremmors so bad it looked like i had parkinsons and i was sweating A LOT then i threw up in the trash can about 4 times and i couldn't keep anything down but i tried my best to drink as much water as i could i then at one point didnt want to be a burden so i tried to stand to get more water and i fell straight back down because I couldn't feel my legs it literally felt like i was squatting at least 100 pounds anyway i got a massive headache and then the hallucinations came and not good ones either i thought i was seeing and i was actually hearing roaches flying around the room gnats everywhere and when the lights were on small spiders but with the lights off spiders the size of my hands i made it to the morning went home and layed in bed really sick i just told my family i had too much to drink last night so i might be throwing up, the hallucinating continued for 3 days stomach pains at least 5 days and at one point it looked like a man on the other side of my wall trying to come out of it, so no it's hard to OD on lexapro and wellbutrin and totally not worth it [B]xxx[/B]
  top of page  Top